# SDR ZZDA2011597

- Difficulty date: July 17, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS IN FWD CABIN INOP.  REMOVED AND REPLACED EMERGENCY BATTERY ASSY AT STATION 39B IAW B717- / MM-33-51.  OPS CHECK GOOD.
